Jump to content

Photo

airol


No replies to this topic

#1 stonecold

stonecold

    Junior Member

  • Veteran Members
  • Posts & Likes
    Posts: 75
    Likes: 0
About Me
  • Joined: 26-July 03

Posted 26 July 2003 - 02:08 PM

Im a 21 years old female..i used to very beautiful with a mild acne which cleared up with a doxycycline and dalacin-t i used for 6 months last year..
this year it has returned..WORSE..:)..my doc gave me airol which is like retin-A..

Airol is o.5% tretenoin..

its the 7th week going..MY CHIN LOOKS HORRID..lots of breakouts with it..:)

plus ard my nose on my left cheek lotsa pimples have come out..those big painful ones..the rest of the skin has cleared out..

doc prescribed doxycycline for a month with airol at night and if it still doest go away than dalacin-t (clindamycin phosphate 1%) lotion in the day aswell..

can u apply a lotion antibiotc on a cystic acne and can it go away ??

some of the zits stay under the skin and they stay there in whats that ??

when will my acne clear up??

my airol/retin-a doesnt dry my skin??why??

im really upset and i want to clear it up soon since im going for a beauty contest ive waited all my life for in Oct..:(..

im suisidal with my acne..and i hate myself..i was so beautiful without it..can anyone help?:(
stonecold


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users